Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

H. Kovarik

Resolvent expansion and time decay of the wave functions for two-dimensional magnetic Schroedinger operators

created by kovarik on 06 Mar 2014
modified on 28 Apr 2015

[BibTeX]

Published Paper

Inserted: 6 mar 2014
Last Updated: 28 apr 2015

Journal: Comm. Math. Phys.
Volume: 337
Pages: 681–726
Year: 2015
Doi: 10.1007/s00220-015-2363-3

Abstract:

We consider two-dimensional Schroedinger operators with magnetic field. Under certain regularity and decay assumptions on the magnetic and electric field we show that the behavior of the corresponding resolvent at threshold and the behavior of the unitary group for large times are determined by the total flux of the associated magnetic field.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1